# SDR USAA2011032291183

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 31,431 hours, 19,041 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V7301
- Condition: Faulty
- Location: Te Flap
- Part time: 31,431 hours, 19,041 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1460 SFO - CLT - EMERGENCY LANDING - WHEN SELECTING FLAP 2, SLATS CAME OUT NORMALLY BUT TRAILING EDGE FLAPS DID NOT EXTEND.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT NR 1 FLAP ROTARY TRACK ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 27-54-49-04.
